# SDR ASAA2023110145983

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 61,353 hours, 18,176 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO LOAD CLOSE OUT PROMPT + UNABLE TO MANUALLY PULL T/O DATA. GROUNDED - YES. PERFORMED ACARS OPS CHK, SW CONFIG CHK REF AMM 23-27-00. RESET FMC/ACARS SYS. OPS NML. FLT CRW REPORTS FLT DATA OK.
